On negative limit sets for one-dimensional dynamics

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90232

Show full item record


Title: On negative limit sets for one-dimensional dynamics
Author: Balibrea, Francisco
Dvorníková, Gabriela
Lampart, Marek
Oprocha, Piotr
Date issue: 2012
Citation: Nonlinear analysis: theory, methods & applications. 2012, vol. 75, issue 6, p. 3262-3267.
URI: http://hdl.handle.net/10084/90232
ISSN: 0362-546X
DOI: 10.1016/j.na.2011.12.030
URI: http://dx.doi.org/10.1016/j.na.2011.12.030
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
NONLINEAR-ANAL-THEOR-2012-75-6-3262-lampart.pdf 530.9Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics